# SDR USAA2012091000049

- Difficulty date: September 7, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 39,211 hours, 14,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY EXIT LIGHT LENS COVER MISSING.  REPLACED EMERGENCY EXIT LIGHT LENS COVER.
